Translator Disclaimer
2005 Symmetry breaking for the Dirichlet problem for harmonic maps from the disc into the 2-sphere
Morgan Pierre
Adv. Differential Equations 10(6): 675-694 (2005).

Abstract

We study the relations between symmetry and degree for the Dirichlet problem for harmonic maps from the disc into the $2$-sphere. This allows us to exhibit multiple solutions in many homotopy classes for a wide range of boundary values with symmetries.

Citation

Download Citation

Morgan Pierre. "Symmetry breaking for the Dirichlet problem for harmonic maps from the disc into the 2-sphere." Adv. Differential Equations 10 (6) 675 - 694, 2005.

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1101.58014
MathSciNet: MR2133649

Subjects:
Primary: 58E20
Secondary: 53C43

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.10 • No. 6 • 2005
Back to Top